I have had a pain in my left thigh for a month now and its getting worse.I now have pain in the left side of my stomach. This pain is constant and does not go away til I take medicine. It is painful to urinate because it makes the pain in my stomach worse. I have gone to see my primary care physician and my ob and he ordered a doppler ultrsound of my leg and found nothing
My thoughts would be a possible kidney, bladder or urinary tract infection, especially since you say urinating makes the pain in your stomach worse. Even kidney stones - yes, it is possible to have a kidney stone with the pain not being in your kidney area - my dad used to get kidney stones a lot (he's now on meds that help keep his body from producing them) and there were several times when his ONLY symptom was abdominal pain.
So I would suggest going back to your doc and asking them to test you for a urinary tract/bladder/kidney infection and also for kidney stones.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.